Alert archive / Kentucky / Flash Flood Warnings in 2020
Flash Flood Warning 9, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Jan 11, 2020, 4:08 AM CST for Crittenden County, Union County, Kentucky; Gibson County, Posey County, Indiana. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 11, 2020, 4:08 AM CST (10:08 UTC)
- Expired
- Jan 11, 2020, 10:15 AM CST
- In force
- 6 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gibson County, IN, Posey County, IN, Crittenden County, KY, Union County, KY
The radar
The Evansville,IN radar (KVWX), 46 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 11, 9:30 AM CST | FLASH FLOOD | 3 N Dycusburg, KY | REPORT OF WATER OVER AXEL CREEK ROAD. |
| Jan 11, 10:08 AM CST | FLASH FLOOD | 1 Sw Poseyville, IN | HIGHWAY 168 AND HIGHWAY 165 CLOSED DUE TO FLASH FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 322 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 10.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 380 m²/s²
- 0-3 km storm-relative helicity
- 401 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
139
WGUS53 KPAH 111008
FFWPAH
INC051-129-KYC055-225-111615-
/O.NEW.KPAH.FF.W.0009.200111T1008Z-200111T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
408 AM CST Sat Jan 11 2020
The National Weather Service in Paducah has issued a
* Flash Flood Warning for...
Gibson County in southwestern Indiana...
Posey County in southwestern Indiana...
Crittenden County in western Kentucky...
Union County in northwestern Kentucky...
* Until 1015 AM CST Saturday.
* At 407 AM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Princeton, Mount Vernon, Morganfield, Marion, Fort Branch, Oakland
City, Sturgis, Breckinridge Center, Haubstadt, Owensville,
Poseyville, Uniontown, New Harmony, Salem, Patoka, Cynthiana,
Blairsville, Francisco, Fredonia and Waverly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3839 8732 3820 8732 3817 8769 3790 8770
3790 8793 3773 8775 3764 8773 3747 8794
3738 8785 3738 8781 3713 8819 3740 8836
3749 8806 3766 8816 3805 8804 3816 8791
3826 8799 3853 8747
FLASH FLOOD...RADAR INDICATED
$$
071 follow-up statement
326
WGUS73 KPAH 111356
FFSPAH
Flash Flood Statement
National Weather Service Paducah KY
756 AM CST Sat Jan 11 2020
INC051-129-KYC055-225-111615-
/O.CON.KPAH.FF.W.0009.000000T0000Z-200111T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gibson IN-Posey IN-Crittenden KY-Union KY-
756 AM CST Sat Jan 11 2020
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CST FOR
GIBSON...POSEY...CRITTENDEN AND UNION COUNTIES...
At 756 AM CST, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Flash flooding is likely ongoing.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other drainage
and low lying areas.
Some locations that will experience flooding include...
Princeton, Mount Vernon, Morganfield, Marion, Fort Branch, Oakland
City, Sturgis, Breckinridge Center, Haubstadt, Owensville,
Poseyville, Uniontown, New Harmony, Salem, Patoka, Cynthiana,
Blairsville, Francisco, Fredonia and Waverly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3839 8732 3820 8732 3817 8769 3790 8770
3790 8793 3773 8775 3764 8773 3747 8794
3738 8785 3738 8781 3713 8819 3740 8836
3749 8806 3766 8816 3805 8804 3816 8791
3826 8799 3853 8747
FLASH FLOOD...RADAR INDICATED
$$
07What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Jan 11, 2:32 AM CST, 1 hour 36 minutes earlier.
Area forecast discussion, Jan 11, 2:32 AM CST, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
232 AM CST Sat Jan 11 2020
.SHORT TERM...(Today through Monday night)
Issued at 215 AM CST Sat Jan 11 2020
The line of thunderstorms is encountering more stable air as it
shifts eastward across the region. As a result, SPC has shifted
the axis of slight risk for severe to the south and east, mainly
along/south of the Tn border. Nevertheless, the wind shear is
very strong, and small segments of the line may still present a
marginal risk for severe wind gusts.
With an additional 1 to 2 inches of rainfall expected with the
line's main pass, the Flash Flood Watch remains in effect. The
rain will be falling on well saturated grounds, although this
impact too becomes less the farther east the line progresses. As
a result, and after collaboration with LMK and OHX, our far
southeastern 3 counties, excluded from the FFA, will remain so.
Gradient winds gusting to 45 mph along/ahead of the line of
storms should translate eastward with time today. After fropa, the
winds shift to the northwest and begin a diminishing trend. As a
result, we anticipate an early cancellation of the Advisory,
particularly in the west. However, with the surface Low deepening
upon its lift northeastward across the FA late this PM, we think a
continuation of the Advisory thru those hours is warranted for
now. And there is some concern that deepening may produce a little
higher gust potential, mainly in the east.
There is a minimal chance for change-over pcpn, before ending, in
portions of our farthest northwest counties. However, the mean
moisture really drops off as this occurs, so little to no impact
is anticipated. This has been a pretty consistent signal the past
several nights.
.LONG TERM...(Tuesday through Friday)
Issued at 215 AM CST Sat Jan 11 2020
The primary forecast concern in the long term is the potential for
precipitation in three separate episodes. The first occurs over
mainly southern and eastern sections of the area Monday night into
Tuesday. The second arrives with a chance of thunder late Tuesday
night and Wednesday. The final chance arrives late Thursday night and
Friday, possibly in the form of a wintry mix. Forecast confidence is
about average with some improvement in agreement between model
solutions, but some differences that still need to be ironed out.
The upper flow pattern through much of the week will be dominated by
west southwesterly flow, with a brief period of west northwest flow
possible Wednesday night into Thursday night. Ripples of energy
traversing the active southwest flow pattern will provide periodic
chances for precipitation through the week. The first chance arrives
Monday night into Tuesday as an area of low pressure moves from the
Northern Plains into the Upper Midwest and Great Lakes region. A
split flow pattern will be in place during this period, and the best
moisture will remain confined to the southern stream, which should
keep the best chance of precipitation over the southeastern U.S. The
initialized NBM forecast precipitation probabilities appeared to be
overdone. However, it is possible that some light rain showers may
make it as far north as our forecast area late Monday night and
Tuesday, especially into western Kentucky. Thus, our forecast
reflects a rather sharp gradient from lower chances across our
northwestern counties to higher chances in western Kentucky.
By Tuesday night and Wednesday, the southern stream lifts northward
and appears to phase with the northern stream, thus bringing better
moisture influx and higher rain chances to the entire forecast area.
An area of low pressure is forecast to develop over the central
Plains Tuesday night, then stream northeast towards the Great Lakes
by Wednesday evening. Increasing moisture and forcing for vertical
ascent ahead of the front will result in a good chance of showers by
late Tuesday night and especially on Wednesday as the front moves
through. Both the GFS and ECMWF suggest a fair amount of instability
will be present late Tuesday night and Wednesday, and some of that
may even be surface based on Wednesday. With moderate deep layer
shear also forecast, will need to keep an eye on at least some
potential for severe thunderstorms during the day Wednesday, but
it's too soon to say anything with any amount of confidence at this
time.
Even though the initialized NBM forecast keeps precipitation chances
non stop through the entire week, deterministic GFS/ECMWF/CMC model
runs all suggest a dry period from Wednesday night through much of
Thursday night as high pressure builds in and the upper flow pattern
temporarily becomes west northwesterly. Our forecast adjustments
reflect the preferred dry forecast during this time frame.
By late Thursday night and Friday, another low pressure system is
forecast to develop over the central Plains in response to upper
level energy entering the Rockies. This low is forecast to move
northeast towards the Great Lakes region by Saturday. The approach
and passage of the low and its attendant frontal system will result
in the potential for precipitation as early as Thursday night and
continuing into the first half of the weekend. Thermal profiles are
cold enough to support the potential for mixed precipitation late
Thursday night into Friday morning, then again late Friday night
into Saturday morning depending on how quickly the front makes
passage. Will need to keep an eye on this time period, especially
early Friday morning, for a possible light accumulation of wintry
precipitation.
&&
.AVIATION...
Issued at 215 AM CST Sat Jan 11 2020
A line of showers and tstms, just ahead of a cold front, will
continue to move eastward through the region, progressing across
eastern parts of the region by midday/early pm. IFR vsbys should
be associated with these showers and tstms. IFR cigs are expected
after daybreak, with some improvement to MVFR shown by nightfall.
Meanwhile, robust southerly winds, gusting to as much as 35 to 40
knots ahead of the front, will shift to the northwest and begin to
diminish off the peaks after fropa.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch through this afternoon for ILZ075>078-080>094.
Wind Advisory until 9 PM CST this evening for ILZ075>078-080>094.
MO...Flash Flood Watch through this afternoon for MOZ076-086-087-100-
107>112-114.
Wind Advisory until 9 PM CST this evening for MOZ076-086-087-100-
107>112-114.
IN...Flash Flood Watch through this afternoon for INZ081-082-085>088.
Wind Advisory until 9 PM CST this evening for INZ081-082-085>088.
KY...Flash Flood Watch through this afternoon for KYZ001>016-018>020.
Wind Advisory until 9 PM CST this evening for KYZ001>022.
&&Hazardous weather outlook, Jan 11, 3:16 AM CST, 52 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 316 AM CST Sat Jan 11 2020 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-121100- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 316 AM CST Sat Jan 11 2020 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight Widespread heavy rainfall continues with 1 to 2 inches of additional rainfall expected, locally higher amounts possible. A Flash Flood Watch remains in effect through 3 pm today. Refer to the Watch for details. A small risk of severe weather continues today as a line of storms progresses across the region. The primary hazard with isolated severe storms is damaging winds. Strong and gusty non thunderstorm winds continue today, with gusts up to 45 to 50 mph possible. A Wind Advisory remains in effect through early this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a chance of thunderstorms late Tuesday night and Wednesday. A few of the storms on Wednesday could be strong to severe, with damaging winds the primary hazard. A mix of wintry precipitation is forecast late Thursday night into Friday morning. The potential for a light accumulation cannot be ruled out at this time. .SPOTTER INFORMATION STATEMENT... Spotter reports of rain, flooding, wind, and storms are encouraged.
In the hours before
Local storm report, Jan 11, 2:27 AM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
227 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 AM TSTM WND GST 1 W CARBONDALE 37.73N 89.24W
01/11/2020 M70 MPH JACKSON IL ASOS
&&Special weather statement, Jan 11, 2:27 AM CST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 227 AM CST Sat Jan 11 2020 ILZ075>078-081>083-085>094-KYZ001>009-MOZ111-112-114-111030- JEFFERSON-WAYNE IL-EDWARDS-WABASH-FRANKLIN-HAMILTON-WHITE- WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-HARDIN-ALEXANDER- PULASKI-MASSAC-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF MOUNT VERNON, FAIRFIELD, ALBION, MOUNT CARMEL, WEST FRANKFORT, MCLEANSBORO, CARMI, HERRIN, HARRISBURG, SHAWNEETOWN, JONESBORO, VIENNA, GOLCONDA, ELIZABETHTOWN, CAIRO, MOUND CITY, METROPOLIS, HICKMAN, CLINTON, BARDWELL, WICKLIFFE, PADUCAH, MAYFIELD, SMITHLAND, BENTON, MURRAY, SIKESTON, CHARLESTON, AND NEW MADRID 227 AM CST Sat Jan 11 2020 ...SPECIAL WEATHER STATEMENT... At 225 AM, a line of strong storms extended from near Mount Vernon, Illinois to New Madrid, Missouri. Movement of the line was east around 40 mph. By 330 AM, the line should extend from Albion, Illinois to near Paducah, Kentucky. Expect very heavy rainfall that may lead to some flood concerns in time. Gusty winds 40 to 55 mph will be likely with the storms, which is about the same as the winds ahead of the line. Cloud to ground lightning will be a hazard as well. 08
Local storm report, Jan 11, 3:08 AM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
308 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 AM TSTM WND DMG HERRIN 37.81N 89.02W
01/11/2020 WILLIAMSON IL PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
&&Special weather statement, Jan 11, 3:18 AM CST, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 318 AM CST Sat Jan 11 2020 ILZ076>078-082-083-086-087-089>091-093-094-INZ081-085-086- KYZ001>016-018-111030- WAYNE IL-EDWARDS-WABASH-HAMILTON-WHITE-SALINE-GALLATIN-JOHNSON- POPE-HARDIN-PULASKI-MASSAC-GIBSON-POSEY-VANDERBURGH-FULTON- HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL- CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS- HENDERSON- INCLUDING THE CITIES OF FAIRFIELD, ALBION, MOUNT CARMEL, MCLEANSBORO, CARMI, HARRISBURG, SHAWNEETOWN, VIENNA, GOLCONDA, ELIZABETHTOWN, MOUND CITY, METROPOLIS, FORT BRANCH, POSEYVILLE, EVANSVILLE, HICKMAN, CLINTON, BARDWELL, WICKLIFFE, PADUCAH, MAYFIELD, SMITHLAND, BENTON, MURRAY, MARION, EDDYVILLE, CADIZ, PRINCETON, MORGANFIELD, DIXON, MADISONVILLE, AND HENDERSON 318 AM CST Sat Jan 11 2020 ...SPECIAL WEATHER STATEMENT... At 318 AM, a line of strong storms extended from Fairfield and Harrisburg in southern Illinois to near La Center, Kentucky. Movement of the line was east around 40 mph. By 430 AM, the line should extend from near Princeton and Evansville in southwest Indiana to just west of Murray, Kentucky. Expect very heavy rainfall that may lead to some flood concerns in time. Gusty winds 35 to 50 mph will be likely with the storms, which is about the same as the winds ahead of the line. Cloud to ground lightning will be a hazard as well. 08
Local storm report, Jan 11, 3:38 AM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
338 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM TSTM WND DMG CAPE GIRARDEAU 37.31N 89.55W
01/11/2020 CAPE GIRARDEAU MO BROADCAST MEDIA
TREE BLOWN DOWN ON HOUSE IN TOWN.
&&Local storm report, Jan 11, 4:02 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
402 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM TSTM WND DMG 3 SE JACKSON 37.35N 89.61W
01/11/2020 CAPE GIRARDEAU MO EMERGENCY MNGR
FOUR BUILDINGS ON BIRK LANE DAMAGED,
INCLUDING ROOF DAMAGE TO CRADER TIRE.
&&
RJPThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 2:40 AM CST | Severe Thunderstorm Warning | PAH | Ballard | 35 min |
| Jan 11, 2:57 AM CST | Severe Thunderstorm Warning | PAH | Ballard, McCracken | 33 min |
| Jan 11, 3:48 AM CST | Flash Flood Warning | PAH | Livingston, McCracken | 6 hr |
| Jan 11, 3:58 AM CST | Areal Flood Advisory | PAH | Ballard, Carlisle, Fulton, Graves, Hickman | 4 hr |
| Jan 11, 4:55 AM CST | Areal Flood Advisory | PAH | Henderson, Webster | 4 hr |
| Jan 11, 4:59 AM CST | Areal Flood Advisory | PAH | Caldwell, Calloway, Lyon, Marshall, Trigg | 5 hr |
| Jan 11, 5:00 AM CST | Areal Flood Advisory | PAH | Henderson, Webster | 4 hr |
| Jan 11, 5:08 AM CST | Flash Flood Warning | PAH | Ballard, Carlisle, Fulton, Graves, Hickman | 6 hr |
| Jan 11, 5:17 AM CST | Special Weather Statement | PAH | Graves | 28 min |
| Jan 11, 5:43 AM CST | Severe Thunderstorm Warning | PAH | Livingston, Lyon, Marshall | 20 min |
| Jan 11, 5:45 AM CST | Tornado Warning | PAH | Livingston, Lyon, Marshall | 17 min |
| Jan 11, 5:58 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Livingston, Lyon | 32 min |
| Jan 11, 6:08 AM CST | Flash Flood Warning | PAH | Caldwell, Calloway, Lyon, Marshall, Trigg | 6 hr |
| Jan 11, 6:39 AM CST | Severe Thunderstorm Warning | PAH | Calloway, Trigg | 36 min |
| Jan 11, 6:40 AM CST | Flash Flood Warning | PAH | Henderson, Hopkins, Webster | 6 hr |
| Jan 11, 6:42 AM CST | Severe Thunderstorm Warning | PAH | Daviess, Henderson, McLean, Webster | 33 min |
| Jan 11, 6:44 AM CST | Tornado Warning | PAH | Henderson, Webster | 16 min |
| Jan 11, 6:49 AM CST | Tornado Warning | PAH | Calloway, Trigg | 19 min |
| Jan 11, 6:54 AM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Lyon, Todd, Trigg | 51 min |
| Jan 11, 6:57 AM CST | Areal Flood Advisory | PAH | Christian, Daviess, McLean, Muhlenberg, Todd | 6 hr |
| Jan 11, 7:01 AM CST | Tornado Warning | PAH | Trigg | 29 min |
| Jan 11, 7:12 AM CST | Tornado Warning | PAH | Caldwell, Christian, Hopkins | 33 min |
| Jan 11, 7:23 AM CST | Tornado Warning | PAH | Christian, Trigg | 37 min |
| Jan 11, 7:29 AM CST | Flash Flood Warning | PAH | Christian, Daviess, McLean, Muhlenberg, Todd | 5 hr |
| Jan 11, 7:31 AM CST | Severe Thunderstorm Warning | PAH | McLean, Muhlenberg, Todd | 44 min |
| Jan 11, 7:40 AM CST | Tornado Warning | PAH | Christian | 20 min |
| Jan 11, 9:25 AM CST | Areal Flood Warning | PAH | Livingston, McCracken | 9 hr |
| Jan 11, 10:06 AM CST | River Flood Warning | PAH | Union | 5 days |
| Jan 11, 10:14 AM CST | River Flood Warning | PAH | Crittenden, Union | 15 days |
| Jan 11, 10:38 AM CST | Areal Flood Warning | PAH | Ballard, Carlisle, Fulton, Graves, Hickman | 9 hr |
| Jan 11, 12:02 PM CST | Areal Flood Warning | PAH | Caldwell, Calloway, Lyon, Marshall, Trigg | 6 hr |
| Jan 11, 12:13 PM CST | Areal Flood Warning | PAH | Christian, Daviess, Henderson, Hopkins, McLean, Muhlenberg and 2 more | 6 hr |
| Jan 11, 2:12 PM CST | River Flood Warning | PAH | Muhlenberg | 5 days |
Nearby
Flash Flood Warnings in Kentucky, 2020Flash Flood Warnings in Indiana, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.